I have a question about cipro?!
Question: I have a question about cipro.?
it says on the bottle to avoid excessive amounts of sunlight so what would happen when u got in the sun if ur taking it cuz yesterday i was sitting out in the sun waiting for a taxi for like 15-20 min n like my whole chest was red n kinda itches then later in the day it disappeared n today i went swimming at the beach n like my whole chest and face got red and itchy ughhh n i have been on cipro so many times for bladder infections so its not an allergic reaction n its just on my face n chest its red n itchesHealth Question & Answer
I'm on Cipro right now for a lung problem and I hate it. You got a rash from the sun. Don't use anything unless you check with your doctor. This med is causing me a lot of problems.Health Question & Answer
it makes you burn faster.Health Question & Answer
Have taken it many times.Health Question & Answer